\(r w\) -Locally Closed Sets in Bitopological Spaces

Main Article Content

A. Vadivel


The aim of this paper is to introduce the concepts of \(rw\)-locally closed sets, \(rw\)-submaximal spaces and study their basic properties in bitopological spaces.


Metrics Loading ...

Article Details

How to Cite
Vadivel, A. . (2022). \(r w\) -Locally Closed Sets in Bitopological Spaces. Journal of Advanced Studies in Topology, 1(2), 9–15. Retrieved from http://m-sciences.com/index.php/jast/article/view/14
Research Articles

Most read articles by the same author(s)

1 2 > >>